# SDR 98ZZZX2617

- Difficulty date: June 16, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N340MD
- Make and model: Cessna 340A
- Aircraft serial: 340A0058
- Engine: Cont TSIO520NB
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve
- Part number: 637781
- Condition: Failed
- Location: Nr 5 Cyl Exhaust
- Part time: 923 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE DOING COMRPESSION CHECK ON THE ENGINE, FOUND LOW COMPRESSION NR 5 CYLINDER.  REMOVED ROCKER BOX COVER AND FOUND THE EXHAUST VALVE TOP STEM WORN DOWN TO BE EVEN WITH THE ROTATOR.  THE ROCKER ARM WAS ALSO DAMAGED BY HITTING THE ROTATOR.  VALVE MAY HAVE BEEN DEFECTIVE.
